U.S. doctors online nowAsk doctors free
Taylors, SC
A 48-year-old female asked:

i been taking the drug crestor (rosuvastatin) a statian for around a week now i been noticing my heart is racing its 5 mg should i stop it?

2 doctor answers3 doctors weighed in
Dr. Jack Rubin
Nephrology and Dialysis 48 years experience
Crestor (rosuvastatin) side effects: A complete list of the most common side effects of Crestor (rosuvastatin) (c) can be found at this website: http://www.Rxlist.Com/crestor-side-effects-drug-center.Htm you should call the physician (p) who ordered c for you and discuss your problem with the p. Good luck.
Dr. John Norris
Cardiac Electrophysiology 35 years experience
Probably not: Crestor (rosuvastatin) in this dose does not often cause a racing heart. It might be that your heart is rented for another reason. I would check with your doctor regarding this symptom and consider wearing a 24 hour monitor. It may be that your symptoms are unrelated.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Aug 5, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.